# SDR SWAA2018102926299

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 61,211 hours, 35,977 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 5A331250
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE OUT OF POSITON.  REPOSITIONED GIRT BAR PER MM.
